# SDR CA111114011

- Difficulty date: November 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Aircraft time: 1,919 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 351150595
- Condition: Damaged
- Location: Wing
- Part time: 1,889 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FIRST 5 YEAR WING BOLT REPLACEMENT & WING FITTING NDT INSPECTION, SOME MECHANICAL DAMAGE WAS NOTED ON THE SPOT FACE OF THE UPPER AFT RT OUTER WING ATTACH BATHTUB FITTING.  DAMAGE WAS CAUSED BY IMPROPERLY INSTALLED CHAMFERED WASHER AT THE NUT OF THE ATTACH BOLT, DURING ACFT MFG.  SCORING WAS LESS THAN 0.005".  TECH SUPPORT RECOMMENDED HAND BLENDING, FLUORESCENT PENETRANT INSPECT THE AFFECTED AREA & TREAT BARE METAL IAW THE SIRM CHAPTER 20.  PHOTOS TO BE ATTACHED.
